# SDR CA140826009

- Difficulty date: August 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Bypassing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE TAXIING, PILOT NOTICED FUEL FILTER IMPENDING BYPASS INDICATION. CREW ELECTED TO RETURN TO RAMP. TROUBLESHOOTING.
